MathSciNet Relay Station
MathSciNet bibliographic data
MR493383 (58 #12407) 46L10
Connes, A. On the cohomology of operator algebras. J. Functional Analysis 28 (1978), no. 2, 248–253.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement